# SDR DALA2021063003590

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 78,096 hours, 27,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 FOUND EMERGENCY CEILING LIGHTS AT 25C 28C 30D & OVERWING LIHGTS INOP. CORRECTIVE ACTION: REPLACED BATTERY AT PWR/SUPPLY M10954 PER B757 AMM 33-51. OPS CHECK NORMAL. (7798196)
